Derived equivalence classification of generalized multifold extensions of piecewise hereditary algebras of tree type
We give a derived equivalence classification of algebras of the form Ă/〈∅〉 for some piecewise hereditary algebra A of tree type and some automorphism ∅ of Ă such that ∅(A⁽⁰⁾)=A⁽ⁿ⁾ for some positive integer n.
Saved in:
Date: | 2015 |
---|---|
Main Authors: | , |
Format: | Article |
Language: | English |
Published: |
Інститут прикладної математики і механіки НАН України
2015
|
Series: | Algebra and Discrete Mathematics |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/154249 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Cite this: | Derived equivalence classification of generalized multifold extensions of piecewise hereditary algebras of tree type / H. Asashiba, M. Kimura // Algebra and Discrete Mathematics. — 2015. — Vol. 19, № 2. — С. 145-161 . — Бібліогр.: 11 назв. — англ. |